# SDR YENA2023080300895

- Difficulty date: July 28, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 54,192 hours, 18,859 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#936, SJU-STT. 'FLIGHT ATTENDANTS REPORT CABIN ODOR; PERFORMED PACK BURNS, NO SMELL NOTED. PERFORMED VISUAL INSPECTION OF APU AREA NO LEAKS OR DEFECTS FOUND. C/W INFO NOTICE 2017-T015F SECTION A. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
